MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked y-site was confirmed and the cause was supplier-related.The product returned for evaluation was one 20ga x 1¿ miniloc safety infusion set.Usage residues were observed throughout the sample and the safety mechanism was engaged.A longitudinally aligned split was observed in the y-site.Microscopic inspection of the split revealed a granular fracture surface.Discoloration and abundant superficial stress cracking were observed in the vicinity of the split.The split propagated along a molding weld line.The split propagated along a molding feature, indicating that features created during the molding process caused the observed fracturing.The stress fracturing observed further suggested that some part of the manufacturing process affected the mechanical properties of the y-site material.The device is a supplied component and the supplier has been notified of this event.A lot history review (lhr) of aserf029 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "the patient called the unit stating that his pump was leaking, upon arrival the closest hub to the patient was crusted with 5fu.We removed the needle and re accessed the patient.He came back to the unit 24 hours later to have his pump disconnected" tm reported "cracked y-site at" hospital.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10395497
Report Number3006260740-2020-02897
Device Sequence Number2744066
Product Code FPA
UDI-Device Identifier00801741048029
UDI-Public(01)00801741048029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682010
Device Lot NumberASERF029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1